# SDR USAA2014060600007

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 4,368 hours, 1,814 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10798
- Condition: Low Pressure
- Location: R4 Door
- Part time: 4,368 hours, 1,814 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR ASSIST BOTTLE HAS LOW PRESS.  SERVICED THE R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-0301-00.
